# SDR SWAA2014040726892

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,122 hours, 25,835 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 141A5400
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON NR 4 HINGE UPPER PANEL SUPPORT CRACKED.  R & R SUPPORT IAW SRM.
